MAUDE Adverse Event Report: SYNTHES GMBH PUNHO EM T PEQ C/ENC-HEX; SCREWDRIVER

SYNTHES GMBH PUNHO EM T PEQ C/ENC-HEX; SCREWDRIVER
Catalog Number 03.507.000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Postal code: (b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was an orif for treating cheek bone fracture on (b)(6) 2022.After the surgeon made a burr hole with the handle and the reduction tool, reduction was attempted in the lesion.Next, he tried to extract the handle and the reduction tool from the burr hole.However, the reduction tool did not turn while only the handle turned idly.He took troubleshooting and finally managed to extract them less than 30-minute surgical delay.According to the surgeon, he used a plier to extract the devices during the troubleshooting.The use of the plier left some scratches on the reduction tool¿s tapping.No further information is available.This report is for one (1) punho em t peq c/enc-hex.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary the product was returned to depuy synthese for evaluation.The depuy synthese team conducted a visual inspection of the returned device.Visual inspection: the t-handle hxc-small (p/n: 03.507.000) revealed the sleeve is loose no dimensional inspection was performed for the punho em t peq c/enc-hex.A functional assessment was performed with the complaint device.The complaint device sleeve component is loose and jiggles when moved.The complaint condition can be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the punho em t peq c/enc-hex would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review part number: 03.507.000, lot number: t174593: a review of the device history records was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
PUNHO EM T PEQ C/ENC-HEX
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM   78532
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 
SZ  
6103142063
MDR Report Key15121379
Report Number8030965-2022-05344
Device Sequence Number15275400
Product Code HXX
UDI-Device Identifier07611819377806
UDI-Public(01)07611819377806
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.507.000
Device Lot NumberT174593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown